# SDR UPS03440143

- Difficulty date: February 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3351000002418
- Part serial: 17102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK RT STA 340 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY, OPS CHECK OK.
